MathSciNet Relay Station
MathSciNet bibliographic data
MR365692 (51 #1944) 60G45 (30A78)
Burkholder, D. L. Distribution function inequalities for martingales. Ann. Probability 1 (1973), 19–42.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement